# SDR CALA2020010600066

- Difficulty date: December 30, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 115,465 hours, 17,697 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3551
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON LOWER FUSELAGE BETWEEN STATION 1241 AND 1263 FWD OF BULK CARGO DOOR DAMAGE LOCATION IS STA 1263 STR 34 L. DENT IS APPROX 9"L X 6" W AND DEPTH IS APPROX .241 DEEP. A/Y MEASURES 24.89. DENT OUT OF LIMITS REF SRM A/D 1 53-00-01. NOT THE BULK CARGO DOOR. THE DAMAGE IS CLOSER TO WING TO BODY FAIRING COMPLIED WITH STEPS 1-4 OF REPAIR 29 FUSELAGE SKIN- EXTERNAL REPAIR AT A FRAME REF SRM 53-00-01 REPAIR 29. C/W INSP. COMPLIED WITH STEPS 1-4 OF REPAIR 29 FUSELAGE SKIN- EXTERNAL REPAIR AT A FRAME REF SRM 53-00-01 REPAIR 29.  C/W HFEC PART 6 51-00-19, NO CRACKS NOTED. PART 3 FILLER AS 0.071" 2024-T3 PO#9923810 REF SRM 53-00-01 NEED TO VERIFY PART 1 DOUBLER AS 0.080" 2024-T3 PO#8602184 AND REPAIR 29 TABLE 1 REPAIR 29 TABLE 1P. PART 3 FILLER AS 0.071" 2024-T3 PO#9923810 REF SRM 53-00-01 C/W INSP.VERIFIED.  1 DO
